Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi, thanks for responding. Nope, I don’t take the beta blockers anymore. I was taking them for my shaky hands and fast heart rate, but that’s all better now, so they took me off them last March. Maybe I’ll mention that to the doc. thanks again! Trish

      Anonymous
        Post count: 93172

        Has anyone suffered dizzy spells while hypo?

        Anonymous
          Post count: 93172

          Hi Jen,
          I’ve had dizzy spills while being hypo, and hyper has well.
          All my doctor did was check my ears and say “well your ears are fine.”
          I wish I knew what the cause was and how to prevent it. I sympathize
          with you, it’s a horrible feeling.

          All the best,

          Shannon.

          Anonymous
            Post count: 93172

            I’ve had dizzy spells for years and had kind of gotten used to it. Since I had the radiation done (4 months ago) I haven’t had any real problems with dizzy spells, until today. I was taking a gift to my babysitter and standing in her kitchen talking to her when I started to feel a little weak. Then like a wave coming over me, I felt incredibly dizzy, to the point I was sure I was going to pass out, I turned white as a ghost and I couldn’t see anything. After laying on her floor for a few minutes, I went to the bathroom and it just got worse. I had to lay down again, then I had to throw up, and then back to the floor to wait for the dizzyness to pass.
            It’s been an hour or so now, and I still feel tingly (I don’t know how else to describe it) I have a tingling sensation in my arms, hands, and legs. The whole thing was very embarrassing, not to mention a bit scarey. Has anyone else experienced this? Is this normal for a hypo patient?
            Thanks,
            Angie

            Anonymous
              Post count: 93172

              No, not normal. If it continues you need to talk with your doctor.
              Bobbi — NGDF Online FAcilitator

              Anonymous
                Post count: 93172

                I too use to have a problem with passing out. First, you should have a thorough checkup from a medical doctor. Probably not too life threatning since you have had them for years. I had every kind of test done to find no reason—I attribute it to very poor hydration. My blood pressure would shoot dangerously low and then


                boom. Now since I drink a minimum of 6 glasses of water a day I haven’t had one fainting episode in over 8 years!

                Anonymous
                  Post count: 93172

                  There are a lot of different meds that cause dizzy spells.

                  Anonymous
                    Post count: 93172

                    thank you all for the input. I guess mostly I’m just disappointed because my dizzy/fainting spells before were caused by heat. If I was in the sun too long or took too hot of a shower I’d get dizzy. Before now I always knew what to expect and how to prevent it or at least to be prepared for it. This one came out of the blue. I wasn’t in the sun, it wasn’t hot, I had already eaten breakfast and was well hydrated at the time. I don’t think my meds would have caused it, I’m on synthroid, but maybe it did since I’ve only been on it for a few months. The whole thing felt like a huge step backwards, and to have it happen so suddenly and to be so unprepared was really disheartening to me. I’ve made an art form out of preventing problems like this with my disease and today I was completely unprepared. I went right back to feeling like I did a year ago when people would look at me like I was a drug addict. I kept appologizing and trying to explain, and hoping I wouldn’t scare off another group of people like has happened in the past. Anyway, I’m just babbling now. Thanks again for the help!!
                    Angie

                  Viewing 8 posts - 1 through 8 (of 8 total)
                  • You must be logged in to reply to this topic.